К теории квазиконформных отображений

Ю.Е. Аленицын

Sibirskij matematiceskij zurnal (1979)

  • Volume: 20, Issue: 3, page 641-644
  • ISSN: 0037-4466; 1573-9260/e

How to cite


Аленицын, Ю.Е.. "К теории квазиконформных отображений." Sibirskij matematiceskij zurnal 20.3 (1979): 641-644. <http://eudml.org/doc/61919>.

author = {Аленицын, Ю.Е.},
journal = {Sibirskij matematiceskij zurnal},
keywords = {conformal mapping; quasiconformal extension; Bergman kernel},
language = {rus},
number = {3},
pages = {641-644},
publisher = {Izd. AN SSSR},
title = {К теории квазиконформных отображений},
url = {http://eudml.org/doc/61919},
volume = {20},
year = {1979},

AU - Аленицын, Ю.Е.
TI - К теории квазиконформных отображений
JO - Sibirskij matematiceskij zurnal
PY - 1979
VL - 20
IS - 3
SP - 641
EP - 644
LA - rus
KW - conformal mapping; quasiconformal extension; Bergman kernel
UR - http://eudml.org/doc/61919
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.